Hail, Mobile
- When
- June 2, 2:35 PM CST to 2:38 PM CST
- Where
- Mobile County, (Mob)mobile Bates Fl
- Measured
- 0.88 in hail
- Reported by
- OFFICIAL NWS OBS.
- Coordinates
- 30.683, -88.233
1 hail, as filed by the National Weather Service.
Every event with a place to put it. Tap one for its entry below.
Deaths and injuries are direct and indirect together, as the offices filed them. Damage is property and crops in the dollars of the year, not adjusted for inflation, and only where an office estimated it.
The local office's own words before the first event, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Mobile, AL wrote its last area forecast discussion before the first event at Jun 2, 2:22 PM CST, 13 minutes earlier.
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE MOBILE AL 322 PM CDT FRI JUN 2 2006 .SHORT TERM (TONIGHT THROUGH MONDAY)...THE LATEST SURFACE ANALYSIS SHOWS THE FRONT ADVANCING ACROSS CENTRAL MISSISSIPPI AND NORTHERN ALABAMA WITH A SUBTLE SURFACE TROF ACROSS THE FORECAST AREA. AREA RADARS SHOW ACTIVE CONVECTION HAS DEVELOPED ON THESE TWO FEATURES AND IS PRODUCING WELCOME PRECIPITATION. WENT WITH THE HIGHEST POPS OVER THE EASTERN PORTION OF THE FORECAST AREA WHERE THE MOST CONVECTION WILL OCCUR AS THE FRONT ADVANCES SOUTHWARD. THE FRONT MOVES INTO THE COASTAL WATERS EARLY SATURDAY MORNING...THEN RETURNS BRIEFLY INTO THE COASTAL COUNTIES SATURDAY AFTERNOON AS AFTERNOON HEATING AND THE SEA BREEZE CIRCULATIONS DEVELOPS. KEPT SMALL POPS OVER THE COASTAL COUNTIES FOR THIS AREA...THEN THE FRONT RETURNS INTO THE GULF SATURDAY NIGHT WITH DRY CONDITIONS FOLLOWING THROUGH MONDAY. A SHORTWAVE SYSTEM MOVING SOUTHWARD DOWN THE BACK OF THE 500 MB TROF OVER THE EASTERN STATES MAY BE SUFFICIENT TO GENERATE A FEW SHOWERS ON MONDAY...BUT HAVE STAYED WITH A DRY FORECAST FOR NOW AND WILL REASSESS LATER. TEMPERATURES WILL BE SEASONABLE LEVELS. /29 && .LONG TERM (TUESDAY THROUGH FRIDAY)...A DRY PATTERN FOLLOWS THROUGH FRIDAY ALTHOUGH AFTERNOON SEA BREEZE DEVELOPMENT WEDNESDAY THROUGH FRIDAY SUPPORTS SMALL POPS EACH DAY. A CONTINUING STREAM OF SHORTWAVES IN THE NORTHWEST FLOW ALOFT ADDS MILD SUPPORT TO CONVECTION THAT DEVELOPS. TEMPERATURES WILL GENERALLY BE SLIGHTLY ABOVE SEASONABLE LEVELS. /29 && .MARINE...A WEAK COLD FRONT WILL MOVE THROUGH THE COASTAL WATERS TONIGHT. THE FRONT WILL BRIEFLY RETURN TO THE COASTAL SECTIONS ON SATURDAY AFTERNOON...THEN RETURN TO THE GULF. AN OFFSHORE WIND FLOW WILL DEVELOP BEHIND THE FRONT AND CONTINUE INTO THE FIRST PART OF NEXT WEEK. /01 && .FIRE WEATHER...A WEAK COLD FRONT ADVANCING SOUTHWARD INTO ALABAMA WILL MOVE INTO THE COASTAL WATERS TONIGHT THEN RETURN BRIEFLY TO JUST INLAND ON SATURDAY. THE FRONT MOVES INTO THE COASTAL WATERS AGAIN SATURDAY NIGHT WHILE HIGH PRESSURE BUILDS SLOWLY INTO THE REGION THROUGH MONDAY. ALTHOUGH DRIER CONDITIONS AND TEMPERATURES SLIGHTLY ABOVE SEASONABLE LEVELS WILL FOLLOW IN THE WAKE OF THE FRONT...AFTERNOON RELATIVE HUMIDITIES WILL REMAIN GENERALLY ABOVE CRITICAL THRESHOLDS AND OTHERWISE NOT SATISFY DURATION CRITERIA THROUGH EARLY NEXT WEEK. /29 && .PRELIMINARY POINT TEMPS/POPS... MOBILE 68 88 65 89 / 50 10 0 0 PENSACOLA 70 88 68 90 / 60 10 0 0 DESTIN 73 87 69 87 / 50 10 0 0 EVERGREEN 66 86 60 89 / 60 10 10 0 WAYNESBORO 64 88 60 89 / 40 0 10 0 CAMDEN 66 87 61 89 / 50 10 10 10 && .MOB WATCHES/WARNINGS/ADVISORIES... AL...NONE. FL...NONE. MS...NONE. GM...NONE. && 29 EVERSOLE/22 PURDY/01 BEELER
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE MOBILE AL 600 AM CDT FRI JUN 2 2006 ALZ051>064-FLZ001>006-MSZ067-075-076-078-079-031100- BALDWIN COASTAL-BALDWIN INLAND-BUTLER-CHOCTAW-CLARKE-CONECUH- COVINGTON-CRENSHAW-ESCAMBIA-ESCAMBIA COASTAL-ESCAMBIA INLAND-GEORGE- GREENE-MOBILE COASTAL-MOBILE INLAND-MONROE-OKALOOSA COASTAL- OKALOOSA INLAND-PERRY-SANTA ROSA COASTAL-SANTA ROSA INLAND-STONE- WASHINGTON-WAYNE-WILCOX- 600 AM CDT FRI JUN 2 2006 THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTHWEST ALABAMA...INLAND SOUTHEAST MISSISSIPPI...AND THE WESTERN PORTION OF THE FLORIDA PANHANDLE. .DAY ONE...TODAY AND TONIGHT. SCATTERED SHOWERS AND THUNDERSTORMS WILL INCREASE IN COVERAGE PRIMARILY THIS AFTERNOON INTO THE EVENING AHEAD OF AN APPROACHING COLD FRONT. THE THUNDERSTORMS WILL HAVE SLOW AND ERRATIC MOTIONS CAUSING THEM TO PRODUCE VERY HEAVY RAIN IN A SHORT PERIOD OF TIME. RAINFALL AMOUNTS COULD APPROACH 2 TO 3 INCHES PER HOUR IN THE STRONGER THUNDERSTORMS...LEADING TO MINOR URBAN AND SMALL STREAM FLOODING. THE THUNDERSTORMS WILL ALSO BE CAPABLE OF PRODUCING GUSTY WINDS OF 40 TO 50 MPH ALONG WITH FREQUENT CLOUD TO GROUND LIGHTNING. WHILE NO WIDESPREAD SEVERE WEATHER IS EXPECTED...A FEW STORMS COULD BRIEFLY BECOME SEVERE WITH WIND GUSTS IN EXCESS OF 60 MPH AND PENNY SIZE HAIL. .DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY. THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW. .SPOTTER INFORMATION STATEMENT... ACTIVATION OF STORM SPOTTERS AND EMERGENCY MANAGEMENT PERSONNEL WILL NOT BE REQUIRED THROUGH TONIGHT.
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE MOBILE AL 130 PM CDT FRI JUN 2 2006 ALZ052-061-021915- UPPER MOBILE-WASHINGTON- 130 PM CDT FRI JUN 2 2006 ...A STRONG THUNDERSTORM IS BEING DETECTED OVER WASHINGTON AND MOBILE COUNTIES... AT 128 PM CDT NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A THUNDERSTORM NEAR MOUNT VERNON THE THUNDERSTORM WAS NEARLY STATIONARY. THE THUNDERSTORM WILL AFFECT AREAS IN AND AROUND... CALVERT...FAIRFORD AND MALCOLM THROUGH 215 PM CDT. THE PRIMARY THREATS FROM THIS STORM ARE SMALL HAIL...DANGEROUS CLOUD TO GROUND LIGHTNING...AND WIND GUSTS OF 35 TO 45 MPH...WHICH COULD DOWN SMALL TREE LIMBS OR BRANCHES AND BLOW AROUND UNSECURED SMALL OBJECTS. SEEK SHELTER IN A SAFE HOME OR BUILDING UNTIL THE STORM HAS PASSED. THIS STORM COULD PRODUCE RAINFALL AMOUNTS OF TWO TO THREE INCHES IN A SHORT PERIOD OF TIME...RESULTING IN BRIEF PONDING OF WATER AROUND LOW LYING AREAS. REMEMBER...DO NOT DRIVE YOUR VEHICLE INTO WATER COVERED ROADWAYS. THE DEPTH MAY BE TOO GREAT TO ALLOW A SAFE CROSSING.
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE MOBILE AL 205 PM CDT FRI JUN 2 2006 ALZ061-062-022000- UPPER BALDWIN-UPPER MOBILE- INCLUDING THE CITIES OF...BAY MINETTE... 205 PM CDT FRI JUN 2 2006 ...CLUSTERS OF STRONG THUNDERSTORMS ARE BEING DETECTED OVER NORTHERN BALDWIN AND NORTHERN MOBILE COUNTIES... AT 200 PM CDT NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED MULTIPLE THUNDERSTORMS ACROSS NORTHERN BALDWIN AND NORTHERN MOBILE COUNTIES...AND WERE DRIFTING TO THE EAST AT 5 TO 10 MPH. THESE STORMS WILL CONTINUE TO INCREASE IN COVERAGE AND INTENSITY AS THE AFTERNOON PROGRESSES...AND MAY AFFECT MOST AREAS ACROSS NORTHERN BALDWIN AND NORTHERN MOBILE COUNTIES THROUGH 300 PM CDT. THE STRONGER THUNDERSTORMS WILL BE CAPABLE OF PRODUCING PERIODS OF HEAVY RAIN...WIND GUSTS TO 45 MPH...HAIL UP TO ONE-HALF INCH IN DIAMETER...AND DANGEROUS CLOUD TO GROUND LIGHTNING. SOME STORMS MAY PRODUCE RAINFALL AMOUNTS OF TWO TO THREE INCHES IN A SHORT PERIOD OF TIME...RESULTING IN PONDING OF WATER AROUND LOW LYING AREAS. REMEMBER...DO NOT DRIVE YOUR VEHICLE INTO WATER COVERED ROADWAYS. THE DEPTH MAY BE TOO GREAT TO ALLOW A SAFE CROSSING. PERSONS ENGAGED IN OUTDOOR ACTIVITIES SHOULD BE PREPARED TO MOVE INDOORS QUICKLY SHOULD YOU HEAR THUNDER. STAY AWAY FROM ELECTRICAL APPLIANCES...CORDED TELEPHONES...AS WELL AS EXTERIOR WINDOWS AND DOORS.
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE MOBILE AL 230 PM CDT FRI JUN 2 2006 ALZ052-022015- WASHINGTON- INCLUDING THE CITIES OF...CHATOM... 230 PM CDT FRI JUN 2 2006 ...STRONG THUNDERSTORMS ARE BEING DETECTED OVER WASHINGTON COUNTY... AT 225 PM CDT NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED THE STRONGEST THUNDERSTORM 2 MILES WEST OF TOPTON...AND MOVING SOUTHEAST AT 15 MPH. THE THUNDERSTORM WILL AFFECT AREAS IN AND AROUND... TOPTON...WAGARVILLE...HAWTHORN...CORTELUOU...SUNFLOWER...CARSON... MCINTOSH AND TOINETTE THROUGH 315 PM CDT. MULTIPLE THUNDERSTORMS WILL CONTINUE TO INCREASE IN COVERAGE AND INTENSITY AS THE AFTERNOON PROGRESSES ACROSS WASHINGTON COUNTY THROUGH 315 PM. THE STRONGER THUNDERSTORMS WILL BE CAPABLE OF PRODUCING PERIODS OF HEAVY RAIN...WIND GUSTS TO 45 MPH...HAIL UP TO ONE-HALF INCH IN DIAMETER...AND DANGEROUS CLOUD TO GROUND LIGHTNING. SOME STORMS MAY PRODUCE RAINFALL AMOUNTS OF TWO TO THREE INCHES IN A SHORT PERIOD OF TIME...RESULTING IN PONDING OF WATER AROUND LOW LYING AREAS. REMEMBER...DO NOT DRIVE YOUR VEHICLE INTO WATER COVERED ROADWAYS. THE DEPTH MAY BE TOO GREAT TO ALLOW A SAFE CROSSING. PERSONS ENGAGED IN OUTDOOR ACTIVITIES SHOULD BE PREPARED TO MOVE INDOORS QUICKLY SHOULD YOU HEAR THUNDER. STAY AWAY FROM ELECTRICAL APPLIANCES...CORDED TELEPHONES...AS WELL AS EXTERIOR WINDOWS AND DOORS.
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE MOBILE AL 237 PM CDT FRI JUN 2 2006 ALZ056-059-022030- ESCAMBIA-CONECUH- INCLUDING THE CITIES OF...BREWTON AND EVERGREEN... 237 PM CDT FRI JUN 2 2006 ...CLUSTERS OF STRONG THUNDERSTORMS ARE BEING DETECTED OVER ESCAMBIA AND CONECUH COUNTIES... AT 235 PM CDT NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED MULTIPLE THUNDERSTORMS ACROSS ESCAMBIA AND CONECUH COUNTIES...AND MOVING EAST AT 5 TO 10 MPH. THE THUNDERSTORM WILL AFFECT AREAS IN AND AROUND... NICHBURG...APPLETON...KEEGO...I65 AND CR 6 AND KIRKLAND THROUGH 330 PM CDT. THESE STORMS WILL CONTINUE TO INCREASE IN COVERAGE AND INTENSITY AS THE AFTERNOON PROGRESSES...AND MAY AFFECT MOST AREAS ACROSS ESCAMBIA AND CONECUH COUNTIES THROUGH 300 PM CDT. THE STRONGER THUNDERSTORMS WILL BE CAPABLE OF PRODUCING PERIODS OF HEAVY RAIN...WIND GUSTS TO 45 MPH...HAIL UP TO ONE-HALF INCH IN DIAMETER...AND DANGEROUS CLOUD TO GROUND LIGHTNING. SOME STORMS MAY PRODUCE RAINFALL AMOUNTS OF TWO TO THREE INCHES IN A SHORT PERIOD OF TIME...RESULTING IN PONDING OF WATER AROUND LOW LYING AREAS. REMEMBER...DO NOT DRIVE YOUR VEHICLE INTO WATER COVERED ROADWAYS. THE DEPTH MAY BE TOO GREAT TO ALLOW A SAFE CROSSING. PERSONS ENGAGED IN OUTDOOR ACTIVITIES SHOULD BE PREPARED TO MOVE INDOORS QUICKLY SHOULD YOU HEAR THUNDER. STAY AWAY FROM ELECTRICAL APPLIANCES...CORDED TELEPHONES...AS WELL AS EXTERIOR WINDOWS AND DOORS.
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE MOBILE AL 318 PM CDT FRI JUN 2 2006 ALZ058-022100- CRENSHAW- 318 PM CDT FRI JUN 2 2006 ...A STRONG THUNDERSTORM IS BEING DETECTED OVER CRENSHAW COUNTY... AT 315 PM CDT NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A THUNDERSTORM NEAR LIVE OAK THE THUNDERSTORM WAS NEARLY STATIONARY. THE THUNDERSTORM WILL AFFECT AREAS IN AND AROUND... PETREY AND SAVILLE THROUGH 400 PM CDT. THE PRIMARY THREATS FROM THIS STORM ARE HAIL UP TO DIME SIZE... DANGEROUS CLOUD TO GROUND LIGHTNING... AND WIND GUSTS UP TO 45 MPH...WHICH COULD DOWN SMALL TREE LIMBS OR BRANCHES AND BLOW AROUND UNSECURED SMALL OBJECTS. SEEK SHELTER IN A SAFE HOME OR BUILDING UNTIL THE STORM HAS PASSED. THIS STORM COULD PRODUCE RAINFALL AMOUNTS OF TWO TO THREE INCHES IN A SHORT PERIOD OF TIME...RESULTING IN BRIEF PONDING OF WATER AROUND LOW LYING AREAS. REMEMBER...DO NOT DRIVE YOUR VEHICLE INTO WATER COVERED ROADWAYS. THE DEPTH MAY BE TOO GREAT TO ALLOW A SAFE CROSSING.
The Mobile radar (KMOB), 1 km away, was scanning. The volume nearest the first event began at 20:33 UTC.
1 hail. Local standard time, as filed.
After NWS Directive 10-1605, the rules offices file Storm Data by.
Every storm in Alabama in 2006Every state in 2006This day in weather historyWarnings in Alabama, June 2006
NOAA National Centers for Environmental Information, Storm Events Database, compiled from the National Weather Service’s monthly Storm Data. Complete through 2026-06; NCEI adds each month about 75 days after it ends and revises past years a few times a year. Rebuilt 2026-09-24. Each event’s entry at NCEI: 5515043.